# SDR SWAA2022021123263

- Difficulty date: April 27, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD AFT CORNER SCUFF PLATE IS CRACKED / REPLACED SCUFF PLATE ON FWD CARGO DOOR AFT CORNER; LOCATED; DRILLED; DEBURNED AND COUTERSINK SCREW HOLES I.A.W. SRM 51-40-05-0G-0. SRM 51-40-08-0G-0 88302U 01/MAY/18
